×

zbMATH — the first resource for mathematics

Klassifikation 2-dimensionaler Singularitäten mit auflösbaren lokalen Fundamentalgruppen. (German) Zbl 0285.57019

MSC:
57R45 Singularities of differentiable mappings in differential topology
32G05 Deformations of complex structures
58C10 Holomorphic maps on manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Auslander, L., Markus, L.: Flat Lorentz 3-manifolds, American Math. Soc. Memoir (1959) · Zbl 0085.16304
[2] Brieskorn, E.: Rationale Singularitäten komplexer Flächen. Inventiones math.4, 336-358 (1968) · Zbl 0219.14003
[3] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen Math. Ann.146, 331-368 (1962) · Zbl 0173.33004
[4] Gunning, R.C.: Letures on Riemann Surfaces. Princeton, N.J.: Princeton University Press 1970 · Zbl 0213.35904
[5] Hironaka, H., Rossi, H.: On the Equivalence of Imbeddings of Exceptiobal Complex Spaces. Math. Ann.156, 313-333 (1964) · Zbl 0136.20801
[6] Hirzebruch, F.: Hilbert modular surfaces. L’Enseignment Mathématique19, 183-281 (1973) · Zbl 0285.14007
[7] Hirzebruch, F., Neumann, W.D.: Differentiable manifolds and quadratic forms. New York: Marcel Deccer INC. 1972 · Zbl 0226.57001
[8] Karras, U.: Dissertation Bonn, 1973
[9] Laufer, H.: Normal two-dimensional singularities. Princeton, N.J.: Princeton University Press 1971 · Zbl 0245.32005
[10] Laufer, H.: Deformation of resolutions of two-dimensional singularities. Proc. of Rice Conference on Complex Analysis 1972 · Zbl 0251.32002
[11] Laufer, H.: Taut two-dimensional singularities. Math. Ann.205, 131-164 (1973) · Zbl 0281.32010
[12] Meyer, C.: Über die Bildung von Klasseninvarianten binärer quadratischer Formen mittels Dedikindscher Summen. Math. Seminar der Universität Hamburg Bd.27, 206-230 (1964) · Zbl 0122.05201
[13] Milnor, J.: Singular points of complex hypersurfaces. Princeton, N.J.: Princeton University Press 1968 · Zbl 0184.48405
[14] Mumford, D.: The topology of normal singularities of an algebraic and a criterion of simplicity. Inst. Hautes Etudes, No.9, 5-22 (1961) · Zbl 0108.16801
[15] Orlik, P.: Seifert Manifolds. Lecture Notes No. 291. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0263.57001
[16] Orlik, P., Wagreich, P.: Isolated singularities of algebraic surfaces with ?* action. Ann. of Math.93, 205-228 (1971) · Zbl 0212.53702
[17] Randow, R. von: Zur Topologie von dreidimensionalen Baummannigfaltigkeiten. Bonner Math. Schriften14, 1962
[18] Tjurina, G.N.: On the tautness of rationally contractible curves on a surface. Math. USSR-Izvestija Vol.2, 907-934 (1968)
[19] Wagreich, P.: Singularities of complex surfaces with solvable local fundamental groups. Topology11, 51-72 (1972) · Zbl 0219.57028
[20] Waldhausen, F.: Eine Klasse von 3-dimensionalen Mannigfaltigkeiten I. Inventiones math.3, 308-333 (1967) · Zbl 0168.44503
[21] Waldhausen, F.: Eine Klasse von 3-Mannigfaltigkeiten II. Inventiones math.4, 87-117 (1967) · Zbl 0168.44503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.